# SDR DALA2024080607816

- Difficulty date: August 2, 2024
- Submitted: August 6, 2024
- Operation: Air carrier
- Aircraft: N395DN
- Make and model: Boeing 737832
- Aircraft serial: 30773
- Aircraft time: 68,241 hours, 32,164 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Cargo
- Condition: Damaged
- Location: Sta 727c Str 25l
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0484003) AFT CARGO BAY FRAME HAS DAMAGE AT STA 727C STR 25L WL 160. REPAIRED DAMAGE ON AFT CARGO BAY FRAME INNER UPPER CHORD AT STA 727C STR 25L WL160 IAW B737-800 SRM 53-60-07-2R REPAIR 2.
